# SDR DALA2021121507736

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 A.A. ONE CRACK ON INBOARD UPPER HOLE AT 12 O?CLOCK POSITION AND ONE CRACK ON OUTBOARD UPPER HOLE AT 8 O?CLOCK POSITION ON BS 1640 FUSELAGE FRAME 1640 LH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00219: LOWER HINGE FITTING WAS REPLACED PER ER/A 595474-14AD REV. ORG. SECTION I: REPAIR INSTRUCTIONS AND ETI-57- 21-582 REV. 1. (2047952)
